# SDR CHIR20209174693

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: General aviation
- Aircraft: N245CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 27,180 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Tie Bar
- Part number: 114R21551
- Part serial: A20901
- Condition: Cracked
- Location: M/R Head
- Part time: 5,592 hours
- Component: Rotor Head, Boeing
- Component part number: 414R200118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF 234 FWD ROTOR HEAD ASSEMBLY P/N: 414R2001-18, S/N: A4-1425 ON SWO-060358-20, DISCOVERED GREEN TIE BAR ASSEMBLY HAS CRACK IN UPPER PLATE IN OUTER CIRCUMFERENCE OF OUTBOARD LUG AREA.
